Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 6
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Khan, Akhtar A. Tammer, Christiane and Zalinescu, Constantin 2015. Regularization of quasi-variational inequalities. Optimization, Vol. 64, Issue. 8, p. 1703.


    Aragón Artacho, Francisco J. Borwein, Jonathan M. Martín-Márquez, Victoria and Yao, Liangjin 2014. Applications of convex analysis within mathematics. Mathematical Programming, Vol. 148, Issue. 1-2, p. 49.


    Voisei, M.D. 2012. Characterizations and continuity properties for maximal monotone operators with non-empty domain interior. Journal of Mathematical Analysis and Applications, Vol. 391, Issue. 1, p. 119.


    Zặlinescu, C. 1999. A comparison of constraint qualifications in infinite-dimensional convex programming revisited. The Journal of the Australian Mathematical Society. Series B. Applied Mathematics, Vol. 40, Issue. 03, p. 353.


    Coodey, M. and Simons, S. 1996. The convex function determined by a multifunction. Bulletin of the Australian Mathematical Society, Vol. 54, Issue. 01, p. 87.


    Veselý, Libor 1995. Local uniform boundedness principle for families of ε-monotone operators. Nonlinear Analysis: Theory, Methods & Applications, Vol. 24, Issue. 9, p. 1299.


    ×
  • Bulletin of the Australian Mathematical Society, Volume 39, Issue 3
  • June 1989, pp. 439-441

Local boundedness of monotone operators under minimal hypotheses

  • Jon Borwein (a1) and Simon Fitzpatrick (a2)
  • DOI: http://dx.doi.org/10.1017/S000497270000335X
  • Published online: 17 April 2009
Abstract

We give a short proof the local boundedness of a monotone operator as an easy consequence of the continuity of an associated convex function.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Local boundedness of monotone operators under minimal hypotheses
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Local boundedness of monotone operators under minimal hypotheses
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Local boundedness of monotone operators under minimal hypotheses
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]J.M. Borwein and D.A. Tingley , ‘On supportless convex sets’, Proc. Amer. Math. Soc. 94 (1985), 471476.

[2]R.B. Holmes , Geometric Functional Analysis and Applications (Springer-Verlag, New York, 1975).

[3]R.R. Phelps , Convex functions, Monotone Operators and Differentiability, Lecture Notes in Mathematics (Springer-Verlag, University of Washington, 1989). (to appear).

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax